# SDR USAA2014031400006

- Difficulty date: March 13, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 44,310 hours, 16,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED PROBLEMS WITH CABIN EMERGENCY LIGHTS TURNING ON & OFF ON THEIR OWN.  MX RESET POWER & ACCOMPLISHED SATISFACTORY OPERATIONS TEST OF EMERGENCY LIGHT SYS. CHECKED OK IAW AMM 33-51-00.
